acarerseyes

Through the eyes of a carer for someone with a mental illness

Side effects

2 Comments

After Chris’ depot injection was increased a couple of weeks ago his side effects have slowly increased, he has been taking Procyclidine to help get rid of them but it was getting to the point the dose he was on combined with the upping of the Piportil wasn’t enough to help block them out. He has been suffering with sickness, a stiff jaw, dribbling/spitting while talking, and tremor in his hands, agitation and head and tripping easily. So today after a bad weekend he went to see a locum GP at our doctors who agreed to up his Procyclidine in the hope it will get rid of these effects again.

His agitation has been really bad, distraction and keeping him busy hasn’t really helped and I didn’t have any PRN left for him over the weekend, this has been sorted this morning at the doctors so we have that to fall back on as well now. Off to Depot Clinic in the morning again and fingers crossed the Procyclidine will start to work on the side effects. Chris is asleep at the moment, he hasn’t been right since tea time, I am not sure what is wrong, and he wasn’t very forthcoming with telling me although I think he is getting a migraine. I have noticed recently a lot of people with mental health problems seem to suffer migraines, I get them myself but luckily they are rare compared to Chris who gets them often.

After all these appointment’s for Chris.. I have one with the midwife on Thursday for a check up on how Bump is doing.

 

Advertisements

Author: acarerseyes

I am a mum to four gorgeous girls, and a carer to my former partner of eight years, Chris who has a mental illness, BPD. I blog my experiences.. life is tough! We live in Greater Manchester, UK.

2 thoughts on “Side effects

  1. Side effects can do awful things to people. I currently have a cousin whose drugs are currently in the midst of being changed about and the side effects are horrendous. Despite pleas from his family for the medical staff to do something, they refused to listen… it resulted in me just getting an awful call from his mum about actions he took because he could no longer bare it. Thankfully, he is safe, but only just.

    I hope Chris’s side effects ease off soon.

  2. hi, remember that unhelpful comment i made about c being on piportil? well side effects were one of my concerns, i hope they get easier 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s